# SDR SWAA2023010587810

- Difficulty date: January 4, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N8665D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36652
- Aircraft time: 26,104 hours, 12,230 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRY DOOR GIRT BAR UNACCEPTABLY TIGHT WHEN ARMED.   FOUND GIRT BAR RELEASE STOP BAR LOCK OUT OF POSITION.  INSTALLED BAR LOCK IAW AMM 25-66-01.
